# SDR DALA2016041302938

- Difficulty date: March 16, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN BOX BEAM SUPPORT LBL 52, BS 1678.  R & R THE SUPPORT IAW SRM'S 51-40-02, PG 31 AND 51-40-02, PG 21.
